Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What cream should I apply to get rid of the black spots on my face and body caused by Sulfa allergy ?

i get Sulfa Allergy of sulfa drugs so it left black spots on my face and body also on penis cap so and in future doctors avoid me to take sulfa group medicines so i will not take these medicines INSHALLAH but now i want to remove these black spots on my face plz suggest me some good cream to remove black spots on my face and body and suggest any cream for penis when i touch penis cap i feel like discharge and so bad so i will be thankfull to you if you solve my problem and suggest some good creams to remove black spots from my face specially and also for lips because lips are also get black thanks ....I m from Pakisan ALLAH HAFIZ . . . .
Asked On : Fri, 22 Apr 2011
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The black spots left on your body due to drug allergy long ago means these are deep seated spots and are not likely to go away simply by using some creams, etc. These deep seated spots need dermabrasion or laser treatment to go off completely.
Dr. Rakhi Tayal
Answered: Fri, 22 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor